Alert archive / New York / Small Craft Advisories in 2026

Small Craft Advisory 11, NWS Buffalo, NY

February 10, 2026

NWS Buffalo, NY issued this small craft advisory at Feb 10, 2026, 2:42 PM EST. It took effect at Feb 10, 2026, 7:00 PM EST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2026, 2:42 PM EST (19:42 UTC)
In effect from
Feb 10, 2026, 7:00 PM EST
Expired
Feb 12, 2026, 10:00 AM EST
In force
39 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

288 
WHUS71 KBUF 101942
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
242 PM EST Tue Feb 10 2026

LOZ042-110900-
/O.NEW.KBUF.SC.Y.0011.260211T0000Z-260212T0900Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
242 PM EST Tue Feb 10 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST THURSDAY...

* WHAT...West winds 15 to 25 knots becoming northwest Wednesday
  and waves 5 to 8 feet expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 7 PM this evening to 4 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-110900-
/O.NEW.KBUF.SC.Y.0011.260211T0000Z-260212T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
242 PM EST Tue Feb 10 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY...

* WHAT...West winds 15 to 25 knots becoming northwest Wednesday
  and waves 7 to 10 feet expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...From 7 PM this evening to 7 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
642 
WHUS71 KBUF 110837
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
337 AM EST Wed Feb 11 2026

LEZ040-041-111645-
/O.EXB.KBUF.SC.Y.0011.260211T1200Z-260212T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
337 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
EST THURSDAY...

* WHAT...West winds 15 to 25 knots expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 7 AM this morning to 1 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-111645-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0900Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
337 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WHAT...West winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-111645-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
337 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WHAT...Northwest winds to 30 knots and waves 7 to 10 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Reynolds
469 
WHUS71 KBUF 111632
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1132 AM EST Wed Feb 11 2026

LOZ042-120300-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0900Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1132 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-120300-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1132 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WHAT...Northwest winds to 30 knots and waves 7 to 10 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-120300-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1132 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

* WHAT...West winds 15 to 25 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 1 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
697 
WHUS71 KBUF 112102
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
402 PM EST Wed Feb 11 2026

LOZ042-120800-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0900Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
402 PM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-120800-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
402 PM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 7 to 10 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-120600-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
402 PM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

* WHAT...West winds 15 to 25 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 1 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Thomas
631 
WHUS71 KBUF 120451
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1151 PM EST Wed Feb 11 2026

LOZ042-120900-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0900Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1151 PM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-121200-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1151 PM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-120600-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1151 PM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

* WHAT...West winds 15 to 20 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 1 AM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Reynolds
399 
WHUS71 KBUF 120531
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1231 AM EST Thu Feb 12 2026

LOZ042-121200-
/O.EXT.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1231 AM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-121345-
/O.EXT.KBUF.SC.Y.0011.000000T0000Z-260212T1500Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1231 AM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-121200-
/O.EXT.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1231 AM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...West winds 15 to 20 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Reynolds
053 
WHUS71 KBUF 121124
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
624 AM EST Thu Feb 12 2026

LOZ042-121500-
/O.EXT.KBUF.SC.Y.0011.000000T0000Z-260212T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
624 AM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 knots.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-121500-
/O.EXT.KBUF.SC.Y.0011.000000T0000Z-260212T1500Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
624 AM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-121500-
/O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T1500Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
624 AM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 knots.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
352 
WHUS71 KBUF 121502
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1002 AM EST Thu Feb 12 2026

LEZ040-041-LOZ042>044-121615-
/O.EXP.KBUF.SC.Y.0011.000000T0000Z-260212T1500Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1002 AM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 1:49 PM EST, 53 minutes earlier. Its key messages:

  • 1) Spotty freezing rain and drizzle possible may cause slick spots through this evening. 2) Lake enhanced/upslope snow develop across higher terrain east the lakes tonight. 3) Lake enhanced/upslope snows focused southeast and south of Lake Ontario Wednesday through Thursday. 4) Compact area of low pressure may bring accumulating snows later Friday into Saturday.
Area forecast discussion, Feb 10, 1:49 PM EST, 53 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
149 PM EST Tue Feb 10 2026

.WHAT HAS CHANGED...
Increasing confidence for at least some accumulating snows
later Friday into Saturday.

&&

.KEY MESSAGES...
1) Spotty freezing rain and drizzle possible may cause slick spots
through this evening.

2) Lake enhanced/upslope snow develop across higher terrain east the
lakes tonight.

3) Lake enhanced/upslope snows focused southeast and south of Lake
Ontario Wednesday through Thursday.

4) Compact area of low pressure may bring accumulating snows later
Friday into Saturday.

&&

.DISCUSSION...
KEY MESSAGE 1...Spotty freezing rain and drizzle possible may cause
slick spots through this evening.

Clipper system tracking just north of the region tonight. Some light
rain will develop ahead of the system cold front this afternoon
and evening south of Lake Ontario. Due to the recent cold snap,
there is a low potential for some slick spots as rain may freeze
on contact. Colder air arriving behind a cold front may bring a
period of freezing drizzle to favorable westerly flow upslope
areas this evening, but overall confidence in coverage and
occurrence is low.

KEY MESSAGE 2...A cold, westerly flow will build back into the
region tonight and snow showers will develop with focus across the
higher terrain east of Lake Erie and across upslope areas east of
Lake Ontario. Snowfall amounts of around an inch are possible across
the higher terrain east of Lake Erie, and 1-3" east of Lake Ontario.

KEY MESSAGE 3...Lake enhanced/upslope snows focused southeast and
south of Lake Ontario Wednesday through Thursday.

Colder air spilling in behind the departed low and synoptic moisture
filling back in will likely support a hybrid lake enhanced/upslope
snows Wednesday, then a transition to more lake effect snow showers
Wednesday night. With 850 mb temperatures falling to around -12C
later Wednesday and plenty of synoptic moisture wrapping back in
over the region, favored areas east-southeast of the lakes and
the higher terrain (upslope areas) will see the greatest
accumulations overall.

Synoptic moisture begins to get stripped away Thursday with lake
snows diminishing.

KEY MESSAGE 4...Compact area of low pressure may bring accumulating
snows late Friday into Saturday.

Compact, but potent northern stream shortwave and associated surface
low will accelerate south then southeast across NY and New England
Friday night into Saturday bringing increasing chances for some
accumulating snow to our area. Although confidence is higher for
some measurable snow, confidence is remains low with regard to the
exact timing and track of the system. Highest probabilities for
impact snowfall amounts at this point are across the eastern Lake
Ontario region, especially the higher terrain of the Tug Hill and
western Dacks. Alternative possible outcomes: A further east track
of the system would mean less snow for our area (especially eastern
areas), while a further west track would bring accumulating snows to
most, if not all of western and northcentral NY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A clipper system will pass north of the Great Lakes through tonight.
Increasing moisture and lift ahead of this system will support an
arm of light snow east of Lake Ontario into this evening with a
period of MVFR/IFR.

Light rain showers will develop across western New York this
afternoon and flight conditions will worsen to MVFR/IFR. A cold
front will usher in cooler weather and snow showers are expected
tonight, with focus across the higher terrain east of Lake Erie.

Outlook...

Wednesday through Thursday...Restrictions possible in scattered
snow showers.

Friday and Saturday...Mainly VFR, but restrictions possible in
snow showers east of Lake Ontario late Friday and early Saturday.

Sunday...Mainly VFR.

&&

.MARINE...
Winds will gradually shift to the west-northwest tonight into
Wednesday with speeds of 20-25 knots, then northwest by Wednesday
night. Small craft headlines will likely be needed on Lake
Ontario during this time frame. Increasing wind speeds on Lake
Erie may also necessitate small craft headlines.

Wind will temporarily weaken Thursday.

Please note...Most, if not all of the Lake Erie nearshore waters are
now ice covered. Waves have been omitted from the forecast.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 1 AM EST Thursday for NYZ006>008.
MARINE...None.

&&

DISCUSSION...AR/HSK/JM/TMA
AVIATION...HSK/TMA
MARINE...TMA
Hazardous weather outlook, Feb 10, 2:11 PM EST, 31 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
211 PM EST Tue Feb 10 2026

NYZ001-002-010-011-013-021-111915-
Niagara-Orleans-Northern Erie-Genesee-Livingston-Allegany-
211 PM EST Tue Feb 10 2026

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-111915-
Oswego-Jefferson-Lewis-
211 PM EST Tue Feb 10 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>005-014-111915-
Monroe-Wayne-Northern Cayuga-Ontario-
211 PM EST Tue Feb 10 2026

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Accumulating snow is expected south southeast Wednesday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019-020-085-111915-
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
211 PM EST Tue Feb 10 2026

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Accumulating snow is expected southeast of Lake Erie Wednesday
through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-111915-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
211 PM EST Tue Feb 10 2026

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-111915-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
211 PM EST Tue Feb 10 2026

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042>045-062>065-111915-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
211 PM EST Tue Feb 10 2026

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-111915-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
211 PM EST Tue Feb 10 2026

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.